# SDR FDEA200912074367

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143N832860
- Condition: Corroded
- Location: Bs 1663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 143N8328-60 CHANNEL IS CORRODED AT BS 1663, R4 DOOR LWR SILL. THE CHANNEL PN 143N8328-60 WAS REMOVED AND REPLACED AT BS 1663, R4 DOOR LWR   SILL, IAW SRM 51-40-02.  ORIG MATL THICKNESS; .063", AFTER REWORK; .031". FOUND OUT OF LIMITS IAW SRM 53-60-15. THIS REPAIR IS CLASIFIED AS A CAT "A" MAJOR REPAIR.
